MAUDE Adverse Event Report: SNAP DIAGNOSTICS LLC SNAP DIAGNOSTICS; BREATHING FREQUENCY MONITOR.

SNAP DIAGNOSTICS LLC SNAP DIAGNOSTICS; BREATHING FREQUENCY MONITOR.
Model Number MODEL 8
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We will review and possibly revise internal fastening methods.
 
Event or Problem Description
The patient tested for 3 nights, device was on her dresser that had a think cloth.The first two night were without incident, "everything was fine".The patient reported the third night she plugged in the machine and when she got in bed she noticed there was "smoke coming out of it".She states she got up and unplugged the device.The patient states she was not burned or hurt in anyway.There was however a burn mark left on the cloth covering the top of her dresser and the dresser itself.

Brand Name
SNAP DIAGNOSTICS
Common Device Name
BREATHING FREQUENCY MONITOR.
Manufacturer (Section D)
SNAP DIAGNOSTICS LLC
5210 capitol dr
wheeling, il
MDR Report Key9863377
Report Number3000215335-2020-00001
Device Sequence Number2764283
Product Code MNR
UDI-Device IdentifierB577810000
UDI-PublicB577810000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMODEL 8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1